# SDR SWAA2021072396023

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,476 hours, 11,841 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATT EMERGENCY MEL 25-12-01; SP1B / REMOVED AND REPLACED AIR LIITE FLASHLIGHT ASSY REF. AMM: 25-64-00. NO DEFECTS NOTED. CL #91443
